A Class of Operators by Means of Three-Diagonal Matrices

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

3 Scopus Citations
View graph of relations

Author(s)

  • M. D. Ye
  • D. X. Zhou

Detail(s)

Original languageEnglish
Pages (from-to)239-259
Journal / PublicationJournal of Approximation Theory
Volume78
Issue number2
Publication statusPublished - Aug 1994
Externally publishedYes

Abstract

We give a method of linear approximation by means of three-diagonal matrices. By this method we modify the Kantorovich operators and obtain a new class of operators which overcomes a difficulty in extending a Berens-Lorentz result to the Kantorvich operators for second order of smoothness. The direct and inverse theorems for these operators in Lp are also presented by the Ditzian-Totik modulus of smoothness. © 1994 Academic Press. All rights reserved.

Citation Format(s)

A Class of Operators by Means of Three-Diagonal Matrices. / Ye, M. D.; Zhou, D. X.
In: Journal of Approximation Theory, Vol. 78, No. 2, 08.1994, p. 239-259.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review